# SDR REXA2016092401895

- Difficulty date: September 24, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM BS 559 TO 559+80 HAS SEVERAL AREAS OF CORROSION AND GOUGES.  REMOVED AND REPLACED THE SEAT TRACK AMM 53-01-11, AND AMM 53-01-11.
